Original languageEnglish (US)
Pages (from-to)254-258
Number of pages5
JournalBulletin of Mathematical Biology
Volume77
Issue number2
DOIs
StatePublished - 2014

Fingerprint

Sustainable development

ASJC Scopus subject areas

  • Agricultural and Biological Sciences(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • Environmental Science(all)
  • Immunology
  • Mathematics(all)
  • Computational Theory and Mathematics
  • Neuroscience(all)
  • Pharmacology

Cite this

Towards a Quantitative Science of Sustainability. / Muneepeerakul, Rachata; Castillo-Chavez, Carlos.

In: Bulletin of Mathematical Biology, Vol. 77, No. 2, 2014, p. 254-258.

Research output: Contribution to journalArticle

@article{595a4ad6f6a9463a9b32dd2b4ed36c3a,
title = "Towards a Quantitative Science of Sustainability",
author = "Rachata Muneepeerakul and Carlos Castillo-Chavez",
year = "2014",
doi = "10.1007/s11538-014-0034-8",
language = "English (US)",
volume = "77",
pages = "254--258",
journal = "Bulletin of Mathematical Biology",
issn = "0092-8240",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Towards a Quantitative Science of Sustainability

AU - Muneepeerakul, Rachata

AU - Castillo-Chavez, Carlos

PY - 2014

Y1 - 2014

UR - http://www.scopus.com/inward/record.url?scp=84925491159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84925491159&partnerID=8YFLogxK

U2 - 10.1007/s11538-014-0034-8

DO - 10.1007/s11538-014-0034-8

M3 - Article

VL - 77

SP - 254

EP - 258

JO - Bulletin of Mathematical Biology

JF - Bulletin of Mathematical Biology

SN - 0092-8240

IS - 2

ER -